S. A. Abramov, M. Bronstein, and M. Petkov?ek, On polynomial solutions of linear operator equations, ISSAC'95, pp.290-296, 1995.

S. A. Abramov, Rational solutions of linear difference and q-difference equations with polynomial coefficients, Programmirovanie, issue.6, pp.3-11, 1995.

S. A. Abramov, P. Paule, and M. Petkov?ek, q-hypergeometric solutions of q-difference equations, Discrete Math, vol.180, issue.1-3, pp.3-22, 1998.

M. Aldaz, G. Matera, J. L. Montaña, and L. M. Pardo, A new method to obtain lower bounds for polynomial evaluation, TCS, vol.259, issue.1-2, pp.577-596, 2001.

G. E. Andrews, The theory of partitions, 1976.

D. Bar-natan and S. Garoufalidis, On the Melvin-Morton-Rozansky conjecture, Invent. Math, vol.125, issue.1, pp.103-133, 1996.

M. Beeler, R. Gosper, R. Schroeppel, and . Hakmem, Artificial Intelligence Memo No. 239. MIT, 1972.

D. J. Bernstein, Fast multiplication and its applications, Algorithmic number theory: lattices, number fields, curves and cryptography, vol.44, pp.325-384, 2008.

D. J. Bernstein, L. De-feo, A. Leroux, and B. Smith, Faster computation of isogenies of large prime degree, 2020.
URL : https://hal.archives-ouvertes.fr/hal-02514201

J. Bézivin, Les suites q-récurrentes linéaires, Comp. Math, vol.80, pp.285-307, 1991.

L. I. Bluestein, A linear filtering approach to the computation of the discrete Fourier transform, IEEE Trans. Electroacoustics, AU, vol.18, pp.451-455, 1970.

H. Böing and W. Koepf, Algorithms for q-hypergeometric summation in computer algebra, J. Symbolic Comput, vol.28, issue.6, pp.777-799, 1999.

A. Borodin and S. Cook, On the number of additions to compute specific polynomials, SIAM J. Comput, vol.5, issue.1, pp.146-157, 1976.

A. Bostan, X. Caruso, and É. Schost, A fast algorithm for computing the characteristic polynomial of the p-curvature, ISSAC'14, pp.59-66, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00994033

A. Bostan, X. Caruso, and É. Schost, A fast algorithm for computing the pcurvature, ISSAC'15, pp.69-76, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01164471

A. Bostan, X. Caruso, and É. Schost, Computation of the similarity class of the p-curvature, ISSAC'16, pp.111-118, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01321043

A. Bostan, F. Chyzak, T. Cluzeau, and B. Salvy, Low complexity algorithms for linear recurrences, ISSAC'06, pp.31-38, 2006.
URL : https://hal.archives-ouvertes.fr/inria-00068922

A. Bostan, T. Cluzeau, and B. Salvy, Fast algorithms for polynomial solutions of linear differential equations, ISSAC'05, pp.45-52, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00078763

A. Bostan, P. Gaudry, and É. Schost, Linear recurrences with polynomial coefficients and application to integer factorization and Cartier-Manin operator, SIAM J. Comput, vol.36, issue.6, pp.1777-1806, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00103401

A. Bostan, G. Lecerf, and É. Schost, Tellegen's principle into practice, ISSAC'03, pp.37-44, 2003.

A. Bostan and É. Schost, Polynomial evaluation and interpolation on special sets of points, J. Complexity, vol.21, issue.4, pp.420-446, 2005.

A. Bostan and É. Schost, Fast algorithms for differential equations in positive characteristic, ISSAC'09, pp.47-54, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00355818

P. Bürgisser, M. Clausen, and M. A. Shokrollahi, Algebraic complexity theory, Grundlehren der Mathematischen Wissenschaften, vol.315, 1997.

D. G. Cantor and E. Kaltofen, On fast multiplication of polynomials over arbitrary algebras, Acta Inform, vol.28, issue.7, pp.693-701, 1991.

P. Cartier and ;. S. Bourbaki, Démonstration "automatique" d'identités et fonctions hypergéométriques (d'après D. Zeilberger), Astérisque, issue.206, pp.41-91, 1992.

D. V. Chudnovsky and G. V. Chudnovsky, Approximations and complex multiplication according to Ramanujan, Ramanujan revisited, pp.375-472, 1987.

F. Chyzak, Gröbner bases, symbolic summation and symbolic integration, Gröbner bases and applications, vol.251, pp.32-60, 1998.

F. Chyzak, An extension of Zeilberger's fast algorithm to general holonomic functions, Discrete Math, vol.217, issue.1-3, pp.115-134, 2000.

L. and D. Vizio, Arithmetic theory of q-difference equations: the q-analogue of Grothendieck-Katz's conjecture on p-curvatures, Invent. Math, vol.150, pp.517-578, 2002.

L. D. Vizio, J. Ramis, J. Sauloy, and C. Zhang, Équations aux q-différences, Gaz. Math, issue.96, pp.20-49, 2003.

T. Ekedahl, G. Van-der, and . Geer, Cycle classes on the moduli of K3 surfaces in positive characteristic, Selecta Math. (N.S.), vol.21, issue.1, pp.245-291, 2015.

T. Ernst, A comprehensive treatment of q-calculus, 2012.

J. Fürlinger and J. Hofbauer, q-Catalan numbers, JCTA, vol.40, issue.2, pp.248-264, 1985.

F. and L. Gall, Powers of tensors and fast matrix multiplication, ISSAC'14, pp.296-303, 2014.

S. Garoufalidis and C. Koutschan, Irreducibility of q-difference operators and the knot 7 4, Algebr. Geom. Topol, vol.13, issue.6, pp.3261-3286, 2013.

S. Garoufalidis and T. T. Lê, The colored Jones function is q-holonomic, Geom. Topol, vol.9, pp.1253-1293, 2005.

S. Garoufalidis and T. T. Lê, A survey of q-holonomic functions, Enseign. Math, vol.62, issue.3-4, pp.501-525, 2016.

J. Zur-gathen and J. Gerhard, Modern computer algebra. CUP, 2013.

I. Gessel, A noncommutative generalization and q-analog of the Lagrange inversion formula, Trans. Amer. Math. Soc, vol.257, issue.2, pp.455-482, 1980.

G. Hanrot, M. Quercia, and P. Zimmermann, The middle product algorithm, I. Appl. Algebra Engrg. Comm. Comput, vol.14, issue.6, pp.415-438, 2004.
URL : https://hal.archives-ouvertes.fr/inria-00071921

D. Harvey, Counting points on hyperelliptic curves in average polynomial time, Ann. of Math, vol.179, issue.2, pp.783-803, 2014.

J. Heintz and M. Sieveking, Lower bounds for polynomials with algebraic coefficients, TCS, vol.11, issue.3, pp.321-330, 1980.

P. A. Hendriks, An algorithm for computing a standard form for second-order linear q-difference equations, J. Pure Appl. Algebra, vol.117, pp.331-352, 1997.

J. Hua, Counting representations of quivers over finite fields, J. Algebra, vol.226, issue.2, pp.1011-1033, 2000.

M. Kauers and C. Koutschan, A Mathematica package for q-holonomic sequences and power series, Ramanujan J, vol.19, issue.2, pp.137-150, 2009.

D. E. , Improved algorithms for solving difference and q-difference equations, Programmirovanie, issue.2, pp.70-78, 2000.

A. A. Kirillov and A. Melnikov, On a remarkable sequence of polynomials, Algèbre non commutative, groupes quantiques et invariants, vol.2, pp.35-42, 1995.

R. Koekoek, P. A. Lesky, and R. F. Swarttouw, Hypergeometric orthogonal polynomials and their q-analogues, Monographs in Mathematics, 2010.

T. H. Koornwinder, On Zeilberger's algorithm and its q-analogue, J. Comput. Appl. Math, vol.48, issue.1-2, pp.91-111, 1993.

C. Koutschan, A fast approach to creative telescoping, Math. Comput. Sci, vol.4, issue.2-3, pp.259-266, 2010.

H. Labrande, Computing Jacobi's theta in quasi-linear time, Math. Comp, vol.87, issue.311, pp.1479-1508, 2018.

R. J. Lipton, Polynomials with 0 ? 1 coefficients that are hard to evaluate, SIAM J. Comput, vol.7, issue.1, pp.61-69, 1978.

S. Morier-genoud and V. Ovsienko, On q-deformed real numbers, Exp. Math, pp.1-9, 2019.
URL : https://hal.archives-ouvertes.fr/hal-02270544

D. Nogneng and É. Schost, On the evaluation of some sparse polynomials, Math. Comp, vol.87, issue.310, pp.893-904, 2018.

A. Ostrowski, On two problems in abstract algebra connected with Horner's rule, Studies in mathematics and mechanics presented to Richard von Mises, pp.40-48, 1954.

I. Pak, Partition bijections, a survey, Ramanujan J, vol.12, issue.1, pp.5-75, 2006.

V. Y. Pan, Methods of computing values of polynomials, Russian Mathematical Surveys, vol.21, issue.1, pp.105-136, 1966.

M. S. Paterson and L. J. Stockmeyer, On the number of nonscalar multiplications necessary to evaluate polynomials, SIAM J. Comput, vol.2, pp.60-66, 1973.

P. Paule and S. Radu, Rogers-Ramanujan functions, modular functions, and computer algebra, Advances in computer algebra, vol.226, pp.229-280, 2018.

P. Paule and A. Riese, A Mathematica q-analogue of Zeilberger's algorithm based on an algebraically motivated approach to q-hypergeometric telescoping, Special functions, q-series and related topics, vol.14, pp.179-210, 1997.

M. Petkov?ek, H. S. Wilf, and D. Zeilberger.-a-=-b.-a-k-peters, , 1996.

J. M. Pollard, Theorems on factorization and primality testing, Proc. Cambridge Philos. Soc, vol.76, pp.521-528, 1974.

L. R. Rabiner, R. W. Schafer, and C. M. Rader, The chirp z-transform algorithm and its application, Bell System Tech. J, vol.48, pp.1249-1292, 1969.

A. Riese, qMultiSum-a package for proving q-hypergeometric multiple summation identities, J. Symbolic Comput, vol.35, issue.3, pp.349-376, 2003.

C. Sabbah, Systèmes holonomes d'équations aux q-différences, D-modules and microlocal geometry, pp.125-147, 1990.

C. Schnorr, improved lower bounds on the number of multiplications / divisions which are necessary to evaluate polynomials, TCS, vol.7, issue.3, pp.251-261, 1978.

P. Scholze, Canonical q-deformations in arithmetic geometry, Ann. Fac. Sci. Toulouse Math, vol.26, issue.6, pp.1163-1192, 2017.

A. Schönhage, Schnelle Multiplikation von Polynomen über Körpern der Charakteristik 2, Acta Informatica, vol.7, pp.395-398, 1977.

T. Sprenger and W. Koepf, Algorithmic determination of q-power series for q-holonomic functions, J. Symbolic Comput, vol.47, issue.5, pp.519-535, 2012.

V. Strassen, Polynomials with rational coefficients which are hard to compute, SIAM J. Comput, vol.3, pp.128-149, 1974.

V. Strassen, Einige Resultate über Berechnungskomplexität, Jber. Deutsch. Math.-Verein, vol.78, issue.1, p.77, 1976.

T. Tao, E. Croot, H. Iii, and . Helfgott, Deterministic methods to find primes, Math. Comp, vol.81, issue.278, pp.1233-1246, 2012.

M. Van-der-put and M. F. Singer, Galois theory of linear differential equations, Grundlehren der Mathematischen Wissenschaften, vol.328, 2003.

H. S. Wilf and D. Zeilberger, An algorithmic proof theory for hypergeometric (ordinary & q) multisum/integral identities, Invent. Math, vol.108, issue.3, pp.575-633, 1992.

K. Yang, On the product n?1 (1 + q n x + q 2n x 2 ), J. Austral. Math. Soc. Ser. A, vol.48, issue.1, pp.148-151, 1990.

D. Zagier, Elliptic modular forms and their applications, pp.1-103, 2008.

D. Zeilberger, A holonomic systems approach to special functions identities, J. Comput. Appl. Math, vol.32, issue.3, pp.321-368, 1990.